On existence and uniqueness of solutions to uncertain backward stochastic differential equations

  • Wei-yin FeiEmail author


This paper is concerned with a class of uncertain backward stochastic differential equations (UBSDEs) driven by both an m-dimensional Brownian motion and a d-dimensional canonical process with uniform Lipschitzian coefficients. Such equations can be useful in modelling hybrid systems, where the phenomena are simultaneously subjected to two kinds of uncertainties: randomness and uncertainty. The solutions of UBSDEs are the uncertain stochastic processes. Thus, the existence and uniqueness of solutions to UBSDEs with Lipschitzian coefficients are proved.


Uncertain backward stochastic differential equations (UBSDEs) canonical process existence and uniqueness Lipschitzian condition martingale representation theorem 

MR Subject Classification

60H10 94D05 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    X W Chen, B Liu. Existence and uniqueness theorem for uncertain differential equations, Fuzzy Optim Decis Mak, 2010, 9: 69–81.CrossRefzbMATHMathSciNetGoogle Scholar
  2. [2]
    Z Chen, L G Epstein. Ambiguity, risk, and asset returns in continuous time, Econometrica, 2002, 70: 1403–1443.CrossRefzbMATHMathSciNetGoogle Scholar
  3. [3]
    G Choquet. Theory of capacities, Ann Inst Fourier, 1954, 5: 131–295.CrossRefzbMATHMathSciNetGoogle Scholar
  4. [4]
    N El Karoui, S G Peng, M Quenez. Backward stochastic differential equations in finance, Math Finance, 1997, 7: 1–71.CrossRefzbMATHMathSciNetGoogle Scholar
  5. [5]
    S N Ethier, T G Kurtz. Markov Processes: Chacracterization and Convegence, J Wiley, New York, 1986.CrossRefGoogle Scholar
  6. [6]
    W Y Fei. Regularity and stopping theorem for fuzzy martingales with continuous parameters, Inform Sci, 2005, 169: 175–187.CrossRefzbMATHMathSciNetGoogle Scholar
  7. [7]
    W Y Fei. Existence and uniqueness of solution for fuzzy random differential equations with non-Lipschitz coefficients, Inform Sci, 2007, 177: 4329–4337.CrossRefzbMATHMathSciNetGoogle Scholar
  8. [8]
    W Y Fei. Optimal consumption and portfolio choice with ambiguity and anticipation, Inform Sci, 2007, 177: 5178–5190.CrossRefzbMATHMathSciNetGoogle Scholar
  9. [9]
    W Y Fei. A generalization of Bihari’s inequality and fuzzy random differential equations with non-Lipschitz coefficients, Internat J Uncertain, Fuzziness Knowledge-Based Systems, 2007, 15(4): 425–439.CrossRefGoogle Scholar
  10. [10]
    W Y Fei. Optimal portfolio choice based on α-MEU under ambiguity, Stochastic Models, 2009, 25: 3455–3482.CrossRefGoogle Scholar
  11. [11]
    W Y Fei. Optimal consumption-leisure, portfolio and retirement selection based on α-maxmin expected CES utility with ambiguity, Appl Math J Chinese Univ Ser B, 2012, 27(4): 435–454.CrossRefGoogle Scholar
  12. [12]
    W Y Fei. Existence and uniqueness for solutions to fuzzy stochastic differential equations driven by local martingales under the non-Lipschitzian condition, Nonlinear Anal TMA, 2013, 76: 202–214.CrossRefzbMATHGoogle Scholar
  13. [13]
    W Y Fei. Optimal control of uncertain stochastic systems with Markovian switching and its applications to portfolio decisions, Cybernet Systems Int J, 2014, 45(1): 69–88.CrossRefGoogle Scholar
  14. [14]
    W Y Fei, Y H Li, C Fei. Properties of solutions to stochastic set differential equations under non-Lipschitzian coefficients, Abstr Appl Anal,
  15. [15]
    W Y Fei, H J Liu, W Zhang. On solutions to fuzzy stochastic differential equations with local martingales, Systems Control Lett, 2014, 65: 96–105.CrossRefMathSciNetGoogle Scholar
  16. [16]
    W Y Fei, D F Xia. On solutions to stochastic set differential equations of Itô type under the non-Lipschitzian condition, Dynam Systems Appl, 2013, 22(1): 137–156.MathSciNetGoogle Scholar
  17. [17]
    W Y Fei, D F Xia, S G Zhang. Solutions to BSDEs driven by both standard and fractional Brownian motions, Acta Math Appl Sin Engl Ser, 2013, 29(2): 329–354.CrossRefzbMATHMathSciNetGoogle Scholar
  18. [18]
    X T Ge, Y G Zhu. A necessary condition of optimality for uncertain optimal control problem, Fuzzy Optim Decis Mak, 2013, 12(1): 41–51.CrossRefMathSciNetGoogle Scholar
  19. [19]
    I Karatzas, S E Shreve. Brownian Motion and Stochastic Calculus, 2nd Ed, Springer-Verlag, New York, 1991.zbMATHGoogle Scholar
  20. [20]
    H J Kushner. Necessary conditions for continuous parameter stochastic optimization problems, SIAM J Control, 1972, 10: 550–565.CrossRefzbMATHMathSciNetGoogle Scholar
  21. [21]
    H Kwakernaak. Fuzzy random variables-I: definitions and theorems, Inform Sci, 1978, 15: 1–29.CrossRefzbMATHMathSciNetGoogle Scholar
  22. [22]
    H Kwakernaak. Fuzzy random variables-II: algorithms and examples for the discrete case, Inform Sci, 1979, 17: 253–278.CrossRefzbMATHMathSciNetGoogle Scholar
  23. [23]
    S Li, L Guan. Fuzzy set-valued Gaussian processes and Brownian motions, Inform Sci, 2007, 177: 3251–3259.CrossRefzbMATHMathSciNetGoogle Scholar
  24. [24]
    B Liu. Uncertainty Theory, 4th Ed,
  25. [25]
    H J Liu, W Y Fei. Neutral uncertain delay differential equations, Information, 2013, 16(2): 1225–1232.Google Scholar
  26. [26]
    H J Liu, H Ke, W Y Fei. Almost sure stability for uncertain differential equations, Fuzzy Optim Decis Mak, to be published.Google Scholar
  27. 27]
    Y H Liu. Uncertain random variables: A mixture of uncertainty and randomness, Soft Computing, 2013, 17(4): 625–634.CrossRefzbMATHGoogle Scholar
  28. [28]
    M T Malinowski. Some properties of strong solutions to stochastic fuzzy differential equations, Inform Sci, 2013, 252: 62–80.CrossRefMathSciNetGoogle Scholar
  29. [29]
    M T Malinowski, M Michta, J Sobolewska. Set-valued and fuzzy stochastic differential equations driven by semimartingales, Nonlinear Anal, 2013, 79: 204–220.CrossRefzbMATHMathSciNetGoogle Scholar
  30. [30]
    X R Mao. Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients, Stochastic Process Appl, 1995, 58: 281–292.CrossRefzbMATHMathSciNetGoogle Scholar
  31. [31]
    B Øksendal. Stochastic Differential Equations, 6th Ed, Springer-Verlag, Berlin, 2003.CrossRefGoogle Scholar
  32. [32]
    E Pardoux, S G Peng. Adapted solution of a backward stochastic differential eqaution, Systems Control Lett, 1990, 14: 55–61.CrossRefzbMATHMathSciNetGoogle Scholar
  33. [33]
    M L Puri, D A Ralescu. Fuzzy random variables, J Math Anal Appl, 1986, 114: 409–422.CrossRefzbMATHMathSciNetGoogle Scholar
  34. [34]
    B Shen, Z DWang, X H Liu. Sampled-data synchronization control of complex dynamical networks with stochastic sampling, IEEE Trans Automat Control, 2012, 57(10): 2644–2650.CrossRefMathSciNetGoogle Scholar
  35. [35]
    Z D Wang, B Shen, H S Shu, G L Wei. Quantized H control for nonlinear stochastic time-delay systems with missing measurements, IEEE Trans Automat Control, 2012, 57(6): 1431–1444.CrossRefMathSciNetGoogle Scholar
  36. [36]
    J M Yong, X Y Zhou. Stochastic Control: Hamiltonian Systems and HJB Equations, Springer-Verlag, New York, 1999.CrossRefzbMATHGoogle Scholar
  37. [37]
    L A Zadeh. Fuzzy sets, Inform and Control, 1965, 8: 338–353.CrossRefzbMATHMathSciNetGoogle Scholar
  38. [38]
    L A Zadeh. Fuzzy sets as a basis for a theory of possibility, Fuzzy Sets and Systems, 1978, 1: 3–28.CrossRefzbMATHMathSciNetGoogle Scholar
  39. [39]
    Y Zhu. Uncertain optimal control with application to a portfolio selection model, Cybernet Systems Int J, 2010, 41(7): 535–547.CrossRefzbMATHGoogle Scholar

Copyright information

© Editorial Committee of Applied Mathematics-A Journal of Chinese Universities and Springer-Verlag Berlin Heidelberg 2014

Authors and Affiliations

  1. 1.School of Mathematics and PhysicsAnhui Polytechnic UniversityWuhuChina

Personalised recommendations